Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 74, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 13, 2016, 8:11 PM EDT for 6 counties in Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2016, 8:11 PM EDT (00:11 UTC)
- Expired
- Aug 13, 2016, 9:00 PM EDT
- In force
- 49 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cameron County, PA, Clinton County, PA, Elk County, PA, McKean County, PA, Potter County, PA, Tioga County, PA
The radar
The State College radar (KCCX), 58 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 6:17 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 853 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 796 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
867
WUUS51 KCTP 140011
SVRCTP
PAC023-035-047-083-105-117-140100-
/O.NEW.KCTP.SV.W.0074.160814T0011Z-160814T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
811 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
EASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
WESTERN TIOGA COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 900 PM EDT.
* AT 810 PM EDT...SEVERE THUNDERSTORMS WITH GUSTY WINDS WERE LOCATED
ALONG A LINE EXTENDING FROM SHINGLEHOUSE TO NEAR BETULA TO NEAR
PORTLAND MILLS... MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. MARYS...RIDGWAY...JOHNSONBURG...EAST BRANCH DAM...CROSBY...
MEDIX RUN...WHARTON...ROULETTE...CORYVILLE...COUDERSPORT...
HICKS RUN...DENTON HILL STATE PARK...CHERRY SPRINGS STATE PARK...
BETULA...KEATING...BRANDY CAMP...BROCKPORT...WESTFIELD...
WESTPORT AND RENOVO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4154 7757 4154 7760 4150 7760 4120 7780
4120 7790 4125 7790 4120 7798 4125 7864
4122 7865 4121 7871 4127 7874 4137 7896
4135 7907 4161 7855 4200 7840 4200 7726
TIME...MOT...LOC 0010Z 249DEG 51KT 4198 7820 4164 7836 4135 7880
HAIL...<.75IN
WIND...60MPH
$$
RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 7:27 PM EDT, 44 minutes earlier.
Area forecast discussion, Aug 13, 7:27 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service State College PA 727 PM EDT SAT AUG 13 2016 .SYNOPSIS... Hot and Humid weather will persist across Central Pennsylvania through Sunday. Warm and muggy overnight tonight followed by Excessive heat conditions again in the lower to middle Susquehanna Valley again on Sunday. Heat indices of 100 to 108 degrees are expected during the afternoon and early evening. The heat and humidity will continue to support scattered thunderstorms. Storms may produce frequent lightning and heavy rainfall with the risk for some localized flooding. && .NEAR TERM /THROUGH TONIGHT/... Scattered storms across the region so far, similar to other days. However, more organized line now moving into the northwest mountains. Dewpoints and instability still very high, thus severe watch in now effect for portions of north central zones until 05Z. Winds aloft weaker across southern PA. Dewpoints in the 70s again will result in lows staying above 70 degrees tonight. && .SHORT TERM /THROUGH SUNDAY NIGHT/... General pattern continues with the upper level ridge off the Southeast Coast and a trough over the Upper MS Valley. A warm humid southwest flow continues into PA with short-waves moving through. Hence the hot muggy pattern with scattered thunderstorms will continue. Excessive heat warning for the Lower Susq Valley to Harrisburg continues with a Heat Advisory for counties surrounding that up to Williamsburg and west out to Franklin County. With the washed out frontal boundary and high PWs there remains a concern for heavy rain and localized flooding if storms stall or multiple storms move across the same location. && .LONG TERM /MONDAY THROUGH SATURDAY/... Storms will be more isolated Monday with weak ridging over the area. Heavy downpours still possible in storms but lower chances than Sunday. Dew points will be about 5 to 10 degrees lower and high temperatures will not be in the 80s and hence the heat indices will not be as high. Should feel a bit more comfortable for people. Warm front returns Tuesday with another short-wave moving northeast out of the Ohio Valley. Likely to see scattered thunderstorms across central PA with warm and humid conditions back. High temperatures will not be as high as the last few days though. Scattered showers and thunderstorms possible each day from Wednesday into Saturday with Friday having the lowest chances. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... scattered thunderstorms across the region with local heavy rain and gusty winds producing brief IFR condition. Outside of storms it is generally VFR. Storms will diminish overnight but isolated storms are still possible. Some areas of light fog and haze is likely overnight particularly in areas that recieved a good rain. Sunday looks to be a repeat. A cold front could bring drier air in by late Monday, which would decrease the chance of convection by then. Outlook... Sun-Mon...Localized restrictions in scattered to numerous mainly afternoon shra/tsra. Tue-Thu...Patchy fog possible early. Still some chance of showers and storms. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 6 PM EDT Sunday for PAZ028-036-046-049>053- 056-058-063-064. Excessive Heat Warning until 6 PM EDT Sunday for PAZ057-059- 065-066. && SYNOPSIS...Watson/Martin NEAR TERM...Watson/Lambert/Martin SHORT TERM...Watson/Lambert LONG TERM...Watson/Lambert AVIATION...Watson/Martin/RXR
Hazardous weather outlook, Aug 13, 6:55 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 655 PM EDT SAT AUG 13 2016 PAZ028-036-056-058-063-064-141500- JUNIATA-FRANKLIN-PERRY-SCHUYLKILL-CUMBERLAND-ADAMS- 655 PM EDT SAT AUG 13 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO CTP.STORMREPORTS@NOAA.GOV. PAZ004-005-010-011-017-141500- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD- 655 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO CTP.STORMREPORTS@NOAA.GOV. PAZ006-037-141500- POTTER-TIOGA- 655 PM EDT SAT AUG 13 2016 ...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS AND HAIL ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO CTP.STORMREPORTS@NOAA.GOV. PAZ057-059-065-066-141500- DAUPHIN-LEBANON-YORK-LANCASTER- 655 PM EDT SAT AUG 13 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. IN ADDITION...THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING AGAIN LATE SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO CTP.STORMREPORTS@NOAA.GOV. PAZ046-049-051>053-141500- SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND-COLUMBIA- 655 PM EDT SAT AUG 13 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... ...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO CTP.STORMREPORTS@NOAA.GOV. PAZ050-141500- SNYDER- 655 PM EDT SAT AUG 13 2016 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. IN ADDITION...THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO CTP.STORMREPORTS@NOAA.GOV. PAZ024>027-033>035-141500- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-SOMERSET-BEDFORD-FULTON- 655 PM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO CTP.STORMREPORTS@NOAA.GOV. PAZ012-018-019-041-042-045-141500- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON- 655 PM EDT SAT AUG 13 2016 ...SEVERE THUNDERSTORM WATCH 445 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING THIS EVENING AND OVERNIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS. ISOLATED SEVERE THUNDERSTORMS WITH STRONG WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WITH HEAVY RAIN MAY RESULT IN LOCALIZED FLOODING AGAIN SUNDAY AFTERNOON AND NIGHT...ESPECIALLY IN URBAN AND POOR DRAINAGE AREAS .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS SHOULD SEND REPORTS OF OBSERVED RAINFALL GREATER THAN ONE INCH PER HOUR OR OBSERVED LOCALIZED FLOODING TO CTP.STORMREPORTS@NOAA.GOV. MARTIN
In the hours before
Special weather statement, Aug 13, 6:25 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT SAT AUG 13 2016
PAZ058-059-132315-
SCHUYLKILL PA-LEBANON PA-
625 PM EDT SAT AUG 13 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF LEBANON AND SCHUYLKILL
COUNTIES UNTIL 715 PM EDT...
AT 624 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM FRIEDENSBURG TO NEAR SCHAEFFERSTOWN. MOVEMENT WAS
NORTHEAST AT 25 MPH.
IF OUTDOORS...SEEK SHELTER AS THIS STORM WILL BRING FREQUENT
LIGHTNING. IN ADDITION...WINDS IN EXCESS OF 40 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
SCHUYLKILL HAVEN...TAMAQUA...POTTSVILLE...MYERSTOWN...RENNINGERS...
FREDERICKSBURG...PORT CARBON...SCHAEFFERSTOWN...NEW PHILADELPHIA...
ORWIGSBURG...RICHLAND...PINE GROVE...TUSCARORA...FRIEDENSBURG...
HOMETOWN...NEWMANSTOWN...SNYDERS...AVON...MCKEANSBURG AND BROCKTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4070 7583 4064 7599 4057 7602 4058 7604
4053 7617 4049 7644 4037 7625 4036 7620
4033 7616 4027 7636 4051 7648 4087 7595
4074 7576
TIME...MOT...LOC 2224Z 235DEG 23KT 4059 7626 4034 7631
RXRLocal storm report, Aug 13, 6:41 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
641 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG BARBOURS 41.40N 76.78W
08/13/2016 LYCOMING PA 911 CALL CENTER
TREES DOWN NEAR BARBOURS
&&
EVENT NUMBER CTP1601788
TYBURSKISpecial weather statement, Aug 13, 7:00 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
700 PM EDT SAT AUG 13 2016
PAZ037-041-042-045-046-132345-
TIOGA PA-SULLIVAN PA-SOUTHERN LYCOMING PA-NORTHERN LYCOMING PA-
SOUTHERN CLINTON PA-
700 PM EDT SAT AUG 13 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF SULLIVAN...TIOGA...
LYCOMING...AND CLINTON COUNTIES UNTIL 745 PM EDT...
AT 658 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LEONARD HARRISON STATE PARK TO NEAR TROUT RUN TO
NEAR MACKEYVILLE. MOVEMENT WAS EAST AT 40 MPH.
THIS STORM WILL PRODUCE FREQUENT LIGHTNING. IN ADDITION...WINDS IN
EXCESS OF 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
WELLSBORO...JERSEY SHORE...MANSFIELD...MONTOURSVILLE...
WILLIAMSPORT...MACKEYVILLE...LEONARD HARRISON STATE PARK...
KEENEYVILLE...HUGHESVILLE...DUNNSTOWN...ELIMSPORT...SHUNK...
TROUT RUN...MUNCY VALLEY...KETTLE CREEK GORGE...RALSTON...
COGAN STATION...MCELHATTAN...BLOSSBURG AND ENGLISH CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4160 7687 4155 7638 4117 7675 4117 7686
4114 7690 4115 7696 4109 7698 4107 7714
4104 7715 4096 7751 4100 7754 4119 7739
4122 7732 4122 7735 4134 7727 4172 7754
4200 7711 4200 7693
TIME...MOT...LOC 2258Z 254DEG 33KT 4169 7739 4139 7711 4104 7742
RXRSpecial weather statement, Aug 13, 7:13 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT SAT AUG 13 2016
PAZ004-005-010-140000-
MCKEAN PA-WARREN PA-ELK PA-
713 PM EDT SAT AUG 13 2016
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF ELK...MCKEAN...AND
WARREN COUNTIES UNTIL 800 PM EDT...
AT 712 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR SCANDIA TO NEAR SHEFFIELD TO NEAR TIONESTA.
MOVEMENT WAS NORTHEAST AT 45 MPH.
THIS STORM WILL PRODUCE FREQUENT LIGHTNING. WINDS IN EXCESS OF 40
MPH ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
KANE...BRADFORD...WARREN...KINZUA DAM...LUDLOW...CORYVILLE...REW...
CHAPMAN STATE PARK...WESTLINE...WARREN SOUTH...WETMORE...SHEFFIELD...
MARSHBURG...CYCLONE...KINZUA BRIDGE STATE PARK...WILCOX...SCANDIA...
JAMES CITY...CLARENDON AND LEWIS RUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4200 7833 4190 7838 4152 7869 4145 7906
4148 7896 4162 7896 4163 7931 4200 7907
TIME...MOT...LOC 2312Z 246DEG 40KT 4197 7898 4166 7916 4144 7937
RXRSpecial weather statement, Aug 13, 7:35 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 PM EDT SAT AUG 13 2016
PAZ036-064-140030-
ADAMS PA-FRANKLIN PA-
735 PM EDT SAT AUG 13 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS AND FRANKLIN
COUNTIES UNTIL 830 PM EDT...
AT 734 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CLAYLICK...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CHAMBERSBURG...WAYNESBORO...GREENCASTLE...GUILFORD...FAYETTEVILLE...
MERCERSBURG...WAYNE HEIGHTS...CLAYLICK...MARION...SCOTLAND...
MONT ALTO...CARROLL VALLEY...ROUZERVILLE...QUINCY...FAIRFIELD...
UPTON...WILLIAMSON...STATE LINE...
WHITETAIL SKI AREA AND PENN STATE MONT ALTO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3972 7799 3979 7804 3983 7800 4003 7751
3999 7747 3997 7746 3995 7747 3996 7745
3972 7732
TIME...MOT...LOC 2334Z 242DEG 34KT 3977 7791
MARTINSpecial weather statement, Aug 13, 7:55 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
755 PM EDT SAT AUG 13 2016
PAZ042-046-051-053-140030-
MONTOUR PA-SULLIVAN PA-SOUTHERN LYCOMING PA-COLUMBIA PA-
755 PM EDT SAT AUG 13 2016
...SPECIAL WEATHER STATEMENT...
AT 755 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEW ALBANY TO EXCHANGE. MOVEMENT WAS EAST AT 40
MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CENTRAL...JAMISON CITY...JERSEYTOWN...BIGGERTOWN...FAIRMOUNT SPGS...
RICKETTS GLEN STATE PARK...EXCHANGE...ROHRSBURG...LAIRDSVILLE...
WALLER...MUNCY VALLEY...IOLA...EYERS GROVE...WASHINGTONVILLE...
BENTON...LAPORTE...MILLVILLE...STILLWATER...DUSHORE AND EAGLES MERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4103 7676 4109 7673 4114 7673 4132 7664
4131 7660 4133 7663 4156 7651 4154 7622
4151 7623 4132 7631 4120 7632 4114 7628
4114 7623 4113 7623
TIME...MOT...LOC 2355Z 250DEG 36KT 4158 7645 4110 7671
CRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 8:35 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 40 min |
| Aug 13, 9:37 PM EDT | Special Weather Statement | CTP | Clearfield | 53 min |
| Aug 13, 10:30 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Aug 14, 2:20 PM EDT | Special Weather Statement | CTP | Clearfield | 40 min |
| Aug 14, 3:45 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| Aug 14, 4:24 PM EDT | Special Weather Statement | CTP | Blair | 36 min |
| Aug 14, 5:00 PM EDT | Special Weather Statement | CTP | Huntingdon | 45 min |
| Aug 14, 5:04 PM EDT | Special Weather Statement | CTP | Somerset | 26 min |
| Aug 14, 6:36 PM EDT | Special Weather Statement | CTP | Dauphin | 24 min |
| Aug 14, 6:54 PM EDT | Special Weather Statement | CTP | Berks | 21 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.